Alert archive / Oregon / Small Craft Advisories in 2021

Small Craft Advisory 110, NWS Medford, OR

October 25, 2021

NWS Medford, OR issued this small craft advisory at Oct 25, 2021, 1:53 PM PDT. It took effect at Oct 26, 2021, 2:00 PM PDT. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Oct 25, 2021, 1:53 PM PDT (20:53 UTC)
In effect from
Oct 26, 2021, 2:00 PM PDT
Expired
Oct 30, 2021, 11:00 AM PDT
In force
4 days
Issued by
NWS Medford, OR

The text

As transmitted.

436 
WHUS76 KMFR 252053
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
153 PM PDT Mon Oct 25 2021

PZZ356-376-261000-
/O.CON.KMFR.SE.W.0066.000000T0000Z-211026T2100Z/
/O.NEW.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/
/O.NEW.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
153 PM PDT Mon Oct 25 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT
THURSDAY...

* WHAT...West to southwest winds 10 to 20 kt with very steep and
  hazardous west swell dominated seas of 20 to 25 ft at 15 seconds
  through tonight. Winds become south, increasing to gales 25 to
  35 kt early Tuesday morning with seas of 15 to 19 ft at 14
  seconds through Tuesday afternoon. Winds diminish to 10 to 20 kt
  and seas subside, but remain steep at 10 to 13 ft late Tuesday
  into Thursday.

* WHERE...All areas. Gales are expected from Gold Beach northward
  and within 30 nm from shore.

* WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. 
  For the Hazardous Seas Warning, until 2 PM PDT Tuesday. For 
  the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT 
  Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-261000-
/O.CON.KMFR.SE.W.0067.000000T0000Z-211026T2100Z/
/O.NEW.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/
/O.NEW.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
153 PM PDT Mon Oct 25 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT
TUESDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT
THURSDAY...

* WHAT...West to southwest winds 20 to 25 kt with very steep and
  hazardous west swell dominated seas of 20 to 25 ft at 15 seconds
  through tonight. Winds become south, increasing to gales 30 to
  40 kt early Tuesday morning with seas of 15 to 19 ft at 14
  seconds through Tuesday afternoon. Winds diminish to 10 to 20 kt
  and seas subside, but remain steep at 10 to 13 ft late Tuesday
  into Thursday.

* WHERE...All areas. Gales are expected within 40 nm from shore. 

* WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. 
  For the Hazardous Seas Warning, until 2 PM PDT Tuesday. For 
  the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT 
  Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-261000-
/O.EXT.KMFR.SE.W.0067.000000T0000Z-211026T1200Z/
/O.NEW.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/
/O.NEW.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
153 PM PDT Mon Oct 25 2021

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...
...GALE WARNING IN EFFECT FROM 5 AM TO 2 PM PDT TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 5 PM PDT
THURSDAY...

* WHAT...West to southwest winds 20 to 25 kt with very steep and
  hazardous west swell dominated seas of 20 to 25 ft at 15 seconds
  through tonight. Winds become south, increasing to gales 30 to
  40 kt early Tuesday morning with seas of 15 to 19 ft at 14 
  seconds through Tuesday afternoon. Winds diminish to 10 to 20 kt
  and seas subside, but remain steep at 10 to 13 ft late Tuesday 
  into Thursday.

* WHERE...All areas.

* WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. 
  For the Hazardous Seas Warning, until 5 AM PDT Tuesday. For 
  the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT 
  Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
9 follow-up statements
218 
WHUS76 KMFR 261031
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
331 AM PDT Tue Oct 26 2021

PZZ356-376-262345-
/O.CON.KMFR.SE.W.0066.000000T0000Z-211026T2100Z/
/O.CON.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/
/O.CON.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
331 AM PDT Tue Oct 26 2021

...HAZARDOUS SEAS WARNING AND GALE WARNING REMAINS IN EFFECT 
UNTIL 2 PM PDT THIS AFTERNOON...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 PM PDT THURSDAY...

* WHAT...Southerly gales 25 to 35 kt early this morning with seas
  of 15 to 19 ft at 14 seconds through this afternoon. Winds
  diminish to 10 to 20 kt and seas subside, but remain steep at 10
  to 13 ft later tonight into Thursday.

* WHERE...All areas. Gales are expected from Gold Beach 
  northward and within 30 nm from shore.

* WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. 
  For the Hazardous Seas Warning, until 2 PM PDT Tuesday. For 
  the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT 
  Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ370-262345-
/O.CON.KMFR.SE.W.0067.000000T0000Z-211026T2100Z/
/O.CON.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/
/O.CON.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
331 AM PDT Tue Oct 26 2021

...HAZARDOUS SEAS WARNING AND GALE WARNING REMAINS IN EFFECT 
UNTIL 2 PM PDT THIS AFTERNOON...

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 PM PDT THURSDAY...

* WHAT... Southerly gales 30 to 40 kt early this morning with seas
  of 15 to 19 ft at 14 seconds through this afternoon. Winds
  diminish to 10 to 20 kt and seas subside, but remain steep at 10
  to 13 ft later tonight into Thursday.

* WHERE...All areas. Gales are expected within 40 nm from shore.

* WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. 
  For the Hazardous Seas Warning, until 2 PM PDT Tuesday. For 
  the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT 
  Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

PZZ350-262345-
/O.CON.KMFR.SE.W.0067.000000T0000Z-211026T1200Z/
/O.CON.KMFR.GL.W.0038.211026T1200Z-211026T2100Z/
/O.CON.KMFR.SC.Y.0110.211026T2100Z-211029T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
331 AM PDT Tue Oct 26 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM PDT THIS AFTERNOON...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 5 PM PDT THURSDAY...

* WHAT...Southerly gales 30 to 40 kt early this morning with seas
  of 15 to 19 ft at 14 seconds through this afternoon. Winds
  diminish to 10 to 20 kt and seas subside, but remain steep at 10
  to 13 ft later tonight into Thursday.

* WHERE...All areas.

* WHEN...For the Gale Warning, from 5 AM to 2 PM PDT Tuesday. 
  For the Hazardous Seas Warning, until 5 AM PDT Tuesday. For 
  the Small Craft Advisory, from 2 PM Tuesday to 5 PM PDT 
  Thursday.

* IMPACTS...Strong winds and very steep seas could capsize or 
  damage vessels. Low visibility conditions are expected.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid strong winds and very steep
seas. Remain in port, seek safe harbor, alter course, and/or
secure the vessel for severe conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
986 
WHUS76 KMFR 262141
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
241 PM PDT Tue Oct 26 2021

PZZ350-356-370-376-271200-
/O.CON.KMFR.SC.Y.0110.000000T0000Z-211029T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
241 PM PDT Tue Oct 26 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WHAT...South winds 15 to 25 kt with seas of 10 to 13 ft.

* WHERE...All areas. 

* WHEN...Now until 5 PM PDT Thursday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
935 
WHUS76 KMFR 271356
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
656 AM PDT Wed Oct 27 2021

PZZ350-356-370-376-280300-
/O.CON.KMFR.SC.Y.0110.000000T0000Z-211029T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
656 AM PDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
THURSDAY...

* WHAT...South winds 15 to 25 kt with seas of 10 to 13 ft.

* WHERE...All areas.

* WHEN...Now until 5 PM PDT Thursday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
152 
WHUS76 KMFR 272118
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
218 PM PDT Wed Oct 27 2021

PZZ350-356-370-376-281030-
/O.EXT.KMFR.SC.Y.0110.000000T0000Z-211031T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
218 PM PDT Wed Oct 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT SATURDAY...

* WHAT...South winds 15 to 25 kt through Thursday night. Seas
  between 14 and 17 feet at 15 seconds are expected this evening,
  diminishing to 10 to 12 feet at 14 seconds Thursday, and 8 to 10
  feet at 13 seconds Thursday night. Friday, winds shift abruptly
  north and increasing to 20 to 30 kts. 
 
* WHERE...All areas.

* WHEN...Until 5 PM PDT Saturday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* ADDITIONAL INFORMATION...The wind shift on Friday will start in
  the north and work its way south during the day. Winds will be
  strongest south of Cape Blanco. 

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
361 
WHUS76 KMFR 281007
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
307 AM PDT Thu Oct 28 2021

PZZ350-356-370-376-282315-
/O.CON.KMFR.SC.Y.0110.000000T0000Z-211031T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
307 AM PDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

* WHAT...Seas 10 to 13 feet with a period of 14 seconds. South
  winds 10 to 15 kt gusting to 20 kt. Then Friday, northerly winds 20
  to 25 kt gusting to 30 kt.

* WHERE...All areas.

* WHEN...Until 5 PM PDT Saturday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* ADDITIONAL INFORMATION...The wind shift on Friday will start 
  in the north and work its way south during the day. Winds will 
  be strongest south of Cape Blanco.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
294 
WHUS76 KMFR 282126
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
226 PM PDT Thu Oct 28 2021

PZZ350-356-370-376-291200-
/O.CON.KMFR.SC.Y.0110.000000T0000Z-211031T0000Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
226 PM PDT Thu Oct 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT
SATURDAY...

* WHAT...South winds 10 to 15 kt gusting to 20 kt with seas 10 to
  13 feet at 14 seconds. Friday winds shift north and increasing
  20 to 25 kt with gusts to 30 kt.

* WHERE...All areas.

* WHEN...Until 5 PM PDT Saturday.

* IMPACTS...Gusty winds and/or steep seas could capsize or 
  damage smaller vessels.

* ADDITIONAL INFORMATION...The wind shift on Friday will start 
  in the north and work its way south during the day. Winds will 
  be strongest south of Cape Blanco.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners and those operating smaller vessels should
remain in port and avoid the area of hazardous conditions.

&&

$$

Visit us at https://www.weather.gov/Medford
169 
WHUS76 KMFR 290923
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
223 AM PDT Fri Oct 29 2021

PZZ350-356-370-376-292230-
/O.EXT.KMFR.SC.Y.0110.000000T0000Z-211030T0000Z/
/O.NEW.KMFR.SE.W.0068.211030T0000Z-211030T1800Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
223 AM PDT Fri Oct 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
11 AM PDT SATURDAY...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 10 to 14 ft at 8 seconds expected. For the Small Craft 
  Advisory, north winds 15 to 25 kt with gusts up to 30 kt and 
  seas 8 to 11 ft at 13 seconds.

* WHERE...All areas.

* WHEN...For the Hazardous Seas Warning, from 5 PM this 
  afternoon to 11 AM PDT Saturday. For the Small Craft Advisory, 
  until 5 PM PDT this afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* ADDITIONAL INFORMATION...The wind shift today will start in the
  north and work its way south during the day. Winds will be 
  strongest south of Cape Blanco.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
879 
WHUS76 KMFR 292121
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
221 PM PDT Fri Oct 29 2021

PZZ350-356-301030-
/O.EXT.KMFR.SE.W.0068.211029T2121Z-211030T1200Z/
/O.EXT.KMFR.SC.Y.0110.000000T0000Z-211030T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
221 PM PDT Fri Oct 29 2021

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.
  For the Hazardous Seas Warning, very steep seas 10 to 11 ft at 8
  seconds. For the Small Craft Advisory, steep seas 8 to 10 ft. 

* WHERE...Very steep seas will affect areas beyond about 5 nm from
  shore north of Gold Beach and closer in near the capes.
  Conditions hazardous to small craft are expected elsewhere,
  except it will be calmer in closer to shore south of Gold 
  Beach.

* WHEN...Until 5 AM PDT Saturday.

* IMPACTS...Steep to very steep and hazardous seas could capsize 
  or damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ370-376-301030-
/O.EXT.KMFR.SE.W.0068.211029T2121Z-211030T1200Z/
/O.EXT.KMFR.SC.Y.0110.000000T0000Z-211030T1800Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
221 PM PDT Fri Oct 29 2021

...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SATURDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt expected.
  For the Hazardous Seas Warning, very steep seas 10 to 13 ft at 8
  seconds. For the Small Craft Advisory, steep seas 8 to 10 ft. 

* WHERE...Most areas will have very steep seas. Although a smaller
  area south of Gold Beach will have slightly lower seas,
  conditions will still be hazardous to small craft. 

* WHEN...For the Hazardous Seas Warning, until 5 AM PDT 
  Saturday. For the Small Craft Advisory, until 11 AM PDT 
  Saturday.

* IMPACTS...Steep to very steep and hazardous seas could capsize 
  or damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford
869 
WHUS76 KMFR 300941
MWWMFR

URGENT - MARINE WEATHER MESSAGE
National Weather Service Medford OR
241 AM PDT Sat Oct 30 2021

PZZ370-376-302245-
/O.CON.KMFR.SE.W.0068.000000T0000Z-211030T1200Z/
/O.CON.KMFR.SC.Y.0110.000000T0000Z-211030T1800Z/
/O.NEW.KMFR.SE.A.0026.211101T0600Z-211101T2100Z/
Waters from Florence to Cape Blanco OR from 10 to 60 nm-
Waters from Cape Blanco OR to Pt. St. George CA from 10 to 60 nm-
241 AM PDT Sat Oct 30 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...HAZARDOUS SEAS WATCH IN EFFECT FROM SUNDAY EVENING THROUGH
MONDAY AFTERNOON...

* WHAT...For the Hazardous Seas Warning, very steep and hazardous
  seas 9 to 11 ft at 8 seconds. For the Small Craft Advisory,
  northeast winds 15 to 25 kt and seas 6 to 9 ft at 11 seconds.
  For the Hazardous Seas Watch, very steep and hazardous seas 9 to
  13 ft at 8 seconds possible.

* WHERE...For the Hazardous Seas Warning, all waters except for 10
  to 20 miles offshore of Brookings, where Small Craft Advisory is
  in effect until 5 AM, then Small Craft Advisory south of a line
  from 60 nm offshore of Reedsport to 10 nm offshore of Cape
  Blanco until 11 AM. For the Hazardous Seas Watch roughly 20 NM
  offshore. 

* WHEN...For the Hazardous Seas Warning, until 5 AM PDT early 
  this morning. For the Small Craft Advisory, until 11 AM PDT 
  this morning. For the Hazardous Seas Watch, from Sunday 
  evening through Monday afternoon.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

PZZ350-356-301200-
/O.CON.KMFR.SE.W.0068.000000T0000Z-211030T1200Z/
/O.CON.KMFR.SC.Y.0110.000000T0000Z-211030T1200Z/
Coastal waters from Florence to Cape Blanco OR out 10 nm-
Coastal waters from Cape Blanco OR to Pt. St. George CA out 10 nm-
241 AM PDT Sat Oct 30 2021

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt 
  expected. For the Hazardous Seas Warning, very steep seas 10 
  to 11 ft at 8 seconds. For the Small Craft Advisory, steep 
  seas 8 to 10 ft.

* WHERE...Very steep seas will affect areas beyond about 5 nm 
  from shore north of Gold Beach and closer in near the capes. 
  Conditions hazardous to small craft are expected elsewhere, 
  except it will be calmer in closer to shore south of Gold 
  Beach.

* WHEN...Until 5 AM PDT Saturday.

* IMPACTS...Very steep and hazardous seas could capsize or 
  damage vessels. Bar crossings will become especially 
  treacherous.

* View the hazard area in detail at https://go.usa.gov/x6hks

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Recreational boaters should remain in port. Commercial vessels
should prepare for very steep seas and consider remaining in port
until conditions improve.

&&

$$

Visit us at https://www.weather.gov/Medford

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this small craft advisory went out at Oct 25, 9:33 AM PDT, 4 hours 20 minutes earlier.

Area forecast discussion, Oct 25, 9:33 AM PDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Medford OR
933 AM PDT Mon Oct 25 2021

.DISCUSSION...With the abundant rain through the weekend, and some
clearing overnight, temperatures have dropped enough to allow
thick fog to develop in many valleys across the region this
morning, which should burn off before noon. As the very deep low
center moves inland onto Vancouver Island later today showers,
mostly from the Cascades westward, will increase into the
afternoon as surface heating increases lapse rates.

&&

.MARINE...Updated 800 AM PDT Monday 25 October 2021...Exceptionally
deep low pressure well offshore of Washington will continue to track
towards Vancouver Island. Although the gales have ended and the
historically large swell has peaked, seas will take a while to
subside. In the meantime, bar crossings will be treacherous.

Very high and very steep seas will continue into Tuesday. Winds and
seas will subside late Tuesday, but seas will remain steep at least
through Wednesday. Active weather will persist through the remainder
of the week. Schaaf/Keene

&&

.PREV DISCUSSION... /Issued 455 AM PDT Mon Oct 25 2021/

Updated aviation discussion.

DISCUSSION...Overall, the weather will be much quieter for the week
ahead. The surface low that brought all the active weather yesterday
is inching close to Vancouver Island. At the same time, an upper
trough will swing through the area later today. Ahead of the upper
trough will be a series of disturbances that will bring isolated to
scattered showers for most locations today, although the coast,
coastal mountains, Cascades, north of the Umpqua Divide and western
Siskiyou county have the best chance for showers. Colder air aloft
will be over the waters this morning, so could not rule out an
isolated thunderstorm or two, but that should be the exception.

The upper trough will move east with a relative break in the action
this evening. However any break will be brief with a warm front
approaching later tonight into Tuesday. This warm front is not
expected to be a big precip producer and snow levels will be rising
late Monday through Tuesday, therefore snow and flooding concerns
are expected to be low.

The warm front is expected to fizzle out late Tuesday night as 500
mb heights rise as a broad upper ridge builds into the area and it's
possible we could catch a break in the weather with an increasing
chance for dry weather Wednesday-Friday, but this is not locked in
stone just yet. Part of the reason is because the operational GFS
and ECMWF show another warm front moving through the area Wednesday
night into Thursday morning. The ECMWF keep the warm front north of
our area while the GFS shows some over running precipitation moving
into the area Wednesday night into Thursday. Digging deeper into the
ECMWF ensembles members shows the majority of the members have no
precipitation during this time period. Given the above mentioned
reasoning, have kept in a slight chance mainly west of the Cascades
and in the northwest part of our forecast area. -Petrucelli

AVIATION...25/12Z TAFs...An unstable air mass will be in place
today, and this will support showers over most of the forecast area
today. There is a mix of VFR and MVFR ceilings this morning per
observations, and this mix will generally hold through the day.
Partial mountain obscuration can be expected. Thunderstorms are
possible along the coast and coastal valleys this morning into the
afternoon. Conditions tonight will generally degrade as the air mass
stabilizes and lower ceilings/areas of fog develop in valleys. Keene

MARINE...Updated 2 AM PDT Monday 25 October 2021...Exceptionally
deep low pressure well offshore of Washington will continue to track
towards Vancouver Island. Gales will continue north of Cape Blanco
through early morning while a historically large west swell peaks.
Breaking wave heights around 35 to 40 feet are expected along the
coast, especially west and northwest facing beaches. Bar crossings
will be treacherous.

Very high and very steep seas will continue into Tuesday. Winds and
seas will subside late Tuesday, but seas will remain steep at least
through Wednesday. Active weather will persist through the remainder
of the week. Spilde/Keene

BEACH HAZARDS...Updated 800 PM PDT Sunday 24 October 2021...Beaches
and coastlines will be hazardous due to historic very large and life-
threatening surf conditions. Breaking wave heights around 35 to 40
feet are expected along the coast, especially west and northwest
facing beaches. Waves will inundate beaches and surge into normally
dry areas. Stay off of beaches, rocks, jetties, and piers.
Infrastructure damage and significant beach erosion can be
expected.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...High Surf Warning until 5 AM PDT Tuesday for ORZ021-022.

CA...None.

Pacific Coastal Waters...
     Hazardous Seas Warning until 2 PM PDT Tuesday for
     PZZ350-356-370-376.

SBN/SBN/SBN

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 1:53 PM PDTGale WarningMFR24 hr

Nearby

Small Craft Advisories in Oregon, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.